Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
2 Posts
I've been recently diagnosed with IBS. I've had relatively mild bouts with it in the past, but over the last 7 months I had a series of 3 cortisone shots for my back and noticed a gradual worsening of sx, such as nausea and cramping, sometimes to the point of losing my appetite for a week at a time. It's pretty bad at this point and has been going on for months. Has anyone else found this relationship between cortisone shots and IBS flare-ups?I should add that I've already had an abdominal ultra sound, endoscopy, CT scan, and a series of blood tests.
 

·
Registered
Joined
·
473 Posts
Shrinker,I don't know whats going on in your life, but you may be a victim of stress or have a personality that makes you vulnerable to a condition called TMS (Tension Myositis Syndrome).My back was giving me all sorts of problems a couple of years ago and just as I found a way to resolve the symptoms, my gut started playing up. I discovered that I had TMS, where pain can shift from one area of the body to another, for no apparent reason. With TMS, your brain conjures up pain in your body to distract you from stress. If you overcome that pain (eg with cortisone) your brain will look for somewhere else to create the distraction (eg your gut).TMS awareness has given me enormous power over how I feel. And I feel great.Google TMS help forum OR (like many people do) take it with a pinch of salt :)Jackmat
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top